Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The general coefficient theorem and certain applications


Author: James A. Jenkins
Journal: Bull. Amer. Math. Soc. 68 (1962), 1-9
DOI: https://doi.org/10.1090/S0002-9904-1962-10670-3
MathSciNet review: 0132172
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. James A. Jenkins, A general coefficient theorem, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 262-280. MR 64146
  • 2. James A. Jenkins, Univalent functions and conformal mapping. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 96806
  • 3. James A. Jenkins, On weighted distortion in conformal mapping, Illinois J. Math. vol. 4 (1960) pp. 28-37. MR 114004
  • 4. James A. Jenkins, On univalent functions with real coefficients, Ann. of Math. vol. 71 (1960) pp. 1-15. MR 114925
  • 5. James A. Jenkins, On certain coefficients of univalent functions, Analytic functions, Princeton University Press, Princeton, 1960, pp. 159-194. MR 117345
  • 6. James A. Jenkins, An extension of the General Coefficient Theorem, Trans. Amer. Math. Soc. vol. 95 (1960) pp. 387-407. MR 117346
  • 7. James A. Jenkins, On the global structure of the trajectories of a positive quadratic differential, Illinois J. Math. vol. 4 (1960) pp. 405-412. MR 124482
  • 8. James A. Jenkins, The General Coefficient Theorem and its applications, Contributions to Function Theory, Tata Institute of Fundamental Research, Bombay, 1960, pp. 211-218. MR 141775
  • 9. James A. Jenkins, On certain coefficients of univalent functions, II, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 534-545. MR 122978
  • 10. James A. Jenkins, On the schlicht Bloch constant, J. Math. Mech., vol. 10 (1961) pp. 729-734. MR 124492


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10670-3

American Mathematical Society